# SDR UIEA2018070301324

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,386 hours, 18,687 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED OFF. REMOVED PANEL 431AL, INSPECTED, CLEANED CONNECTOR. MANUALLY OPENED/CLOSED PRSOV IAW AMM 36-11-00-501. ENGINE RUN PERFORMED BY AIR CREW. INSTALLED PNL 434AL, OPS NORMAL.
